# SDR KCSA20130823005

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 93,767 hours, 14,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 60185
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER DOOR UPPER DECK INOPERATIVE.  REPLACED BATTERY AT POWER SUPPLY M312 IAW AMM 33-51-04.  OPS CHECKED NORMAL.
